# SDR HEEA065329

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Condition: Loose
- Location: Collective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAD AXIAL PLAY.
